Gorenstein duality for real spectra

Greenlees, J.P.C. orcid.org/0000-0002-9855-3337 and Meier, L. (2017) Gorenstein duality for real spectra. Algebraic and Geometric Topology, 17 (6). pp. 3547-3619. ISSN 1472-2747



Copyright, Publisher and Additional Information: © 2017, Mathematical Sciences Publishers. Reproduced with permission from the copyright holder.
  • Published: 4 October 2017
  • Accepted: 1 February 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 25 Oct 2017 14:54
Last Modified: 14 Jan 2020 15:25
Published Version: https://doi.org/10.2140/agt.2017.17.3547
Status: Published
Publisher: Mathematical Sciences Publishers
Refereed: Yes
Identification Number: https://doi.org/10.2140/agt.2017.17.3547

Share / Export